ClinVar Miner

Submissions for variant NM_000137.3(FAH):c.456G>A (p.Trp152Ter) (rs370686447)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 4
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
EGL Genetic Diagnostics,Eurofins Clinical Diagnostics RCV000627249 SCV000231477 pathogenic not provided 2013-06-26 criteria provided, single submitter clinical testing
GeneDx RCV000627249 SCV000748240 pathogenic not provided 2018-03-22 criteria provided, single submitter clinical testing The W152X variant in the FAH gene has been reported previously in the compound heterozygous state in an individual with persistent diarrhea, hepatomegaly, ascites, elevated serum alpha-fetoprotein and tyrosine levels and elevated succinylacetone in urine. This was consistent with a diagnosis of tyrosinemia type 1 in this patient, his sister was also previously diagnosed with tyrosinemia type 1 (Dou et al., 2013). This variant is predicted to cause loss of normal protein function either through protein truncation or nonsense-mediated mRNA decay. The W152X variant is not observed at a significant frequency in large population cohorts (Lek et al., 2016). We interpret W152X as a pathogenic variant.
Counsyl RCV000179256 SCV000794531 likely pathogenic Tyrosinemia type I 2017-09-28 criteria provided, single submitter clinical testing
Fulgent Genetics,Fulgent Genetics RCV000179256 SCV000893380 pathogenic Tyrosinemia type I 2018-10-31 criteria provided, single submitter clinical testing

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.